FROM OUR EXPERTS
This question has not been answered by one of our experts yet.
Hi, my name is Chrissy, I'm 18 years old, and I have questions about my constant stomach pain, I don't know if my migraines and stomach pain can be related, I get migraines daily, and stomach pain is constant, the pain has been here for about 3 months now, and I've seen several DR's about it, they just tell me that its just a stomach ache, and I will be fine, but its been going on for too long, and the pain is getting worse almost daily now, and I'm hoping someone could help me...the stomach pains are really sharp, and lots of pressure....And now I'm starting to gain a lot of weight in the stomach area, but my stomach is constantly hard...And I do not have constipation problems... My migraines I've been getting since I was about 7 or 8 years old...But now the migraines are getting worse and I'm getting pain down my neck and back. Though you may not be able to help either, thanks for trying... Chrissy.
My 15 year old daughter has been complaining of a stomach ache off and on for a few months. She has even ended up in the nurse’s office at school a few times. How do I know if she really has a stomach ache or if she is just trying to avoid going to school?
There are many reasons for stomach pain and stomach aches so it might take some investigation to get to the root cause of the problem. First, you and your daughter may need to discuss her diet and lifestyle.
· Eating on the run?
· Skipping meals?
· Eating fast food?
· Drinking soda, sports drinks, coffee, energy drinks? Mega sized drinks?
· Does she eat meals with the family?
· Eating a balance of car...
Generic Name: BISMUTH SUBSALICYLATE - ORALPronounced: (BIZ-muth SUB-sa-LIS-i-late)Stomach Relief Original Oral Interactions
Your doctor or pharmacist may already be aware of any
possible drug interactions and may be monitoring you for them. Do not start,
stop, or change the dosage of any medicine before checking with your doctor or
Before using this medication, tell your doctor or
pharmacist of all prescription and nonprescription/herbal products you may use,
carbonic anhydrase inhibitors (such as
diabetes medicines (such as glyburide, glipizide)
other drugs that can cause bleeding/bruising (including
aspirin, antiplatelet drugs such as clopidogrel, NSAIDs such as ibuprofen,
salicylates such as salsalate/choline salicylate, "blood thinners" such as
Check all prescription and nonprescription medicine labels
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.